# SDR ABXA9701196

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  AFTER SECOND RECYCLE, LIGHT WENT OUT.  *S/D*  REPLACED RIGHT MAIN LANDING GEAR WARNING SWITCH.  CHECKED SECURITY OF ALL ATTACHMENTS AND COMPONENTS.  RAN LANDING GEAR THROUGH 15 CYCLES IAW DC9 MM 32-61-01, NO DEFECTS NOTED.
